Next Article in Journal
A Class of Charged Relativistic Spheres
Previous Article in Journal
Magnetic Field and Endoscope Influences on Peristaltic Transport: An Exact Solution
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(4), 658-664; doi:10.3390/mca15040658

An Analysis of the Symmetries and Conservation Laws of the Class of Zakharov-Kuznetsov Equations

School of Mathematics and Centre for Differential Equations, Continuum Mechanics and Applications, University of the Witwatersrand, Private Bag 3, Wits 2050, Johannesburg, South Africa
Published: 1 December 2010
Download PDF [210 KB, uploaded 8 April 2016]


In this paper, we study and classify the conservation laws of the Zakharov- Kuznetsov equations. It is shown that these can be obtained by studying the interplay between symmetry generators and ‘multipliers’. This is, particularly, useful for the higher-order multipliers. As a final note, we include Drinfeld-Sokolov-Wilson system to demonstrate the usefulness of the approach to systems of pdes.
Keywords: Conservation laws; symmetry generators Conservation laws; symmetry generators
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Kara, A.H. An Analysis of the Symmetries and Conservation Laws of the Class of Zakharov-Kuznetsov Equations. Math. Comput. Appl. 2010, 15, 658-664.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top